# SDR USAAF98045

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3444 · Ground Proximity System
- Part: Rt Unit
- Part number: 959960714901
- Condition: Failed
- Location: Cockpit
- Part time: 15,677 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0669 - AFTER TAKEOFF FROM PIT, RA FLAG ON PFD ILLUMINATED ALONG WITH THE FOLLOWING FAULT MESSAGES:  GPWS, ALAND, STAB TRIM 1.  THE NR 1 AUTOPILOT DISENGAGED. FLIGHT RETURNED TO PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 RADIO ALTIMETER RECEIVER/TRANSMITTER.  (X)
